Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took aspirin. Eye started swelling, runny nose. Taken benadryl. Not cured. What could be causing this?

My eyes swell up when I take aspirin . They start swelling from the inner top lid out and slowly swell up on the bottom until the lid is swollen almost shut. I usually take benadryl for a couple days until it subsides. I woke up yesterday to this happening and this morning it is doubly worse. The thing is, I am positive that I have not ingested anything that contains aspirin. What could be causing this? Also, I have been taking benadryl and it is showing no signs of relief. Even my nose is running nonstop!
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

This can be allergy to aspirin.But since this has failed to relieve after benadryl, I think other cause of such swelling should also be ruled out.

Periorbital edema/swelling can be a common presenting symptom of kidney issue.I guess you need a primary clinical evaluation , so consider seeing your doctor.

Mean while try cetirizine, that might help if its allergy.And if doctor feels it's allergy then more aggressive with steroids can be planned, if needed.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor